PL EN


Preferences help
enabled [disable] Abstract
Number of results
Journal
2013 | 11 | 3 | 291-295
Article title

Multiple soliton solutions for the integrable couplings of the KdV and the KP equations

Content
Title variants
Languages of publication
EN
Abstracts
EN
In this work, we study the nonlinear integrable couplings of the KdV and the Kadomtsev-Petviashvili (KP) equations. The simplified Hirota’s method will be used for this study. We show that these couplings possess multiple soliton solutions the same as the multiple soliton solutions of the KdV and the KP equations, but differ only in the coefficients of the transformation used. This difference exhibits soliton solutions for some equations and anti-soliton solutions for others.
Publisher

Journal
Year
Volume
11
Issue
3
Pages
291-295
Physical description
Dates
published
1 - 3 - 2013
online
28 - 3 - 2013
Contributors
  • Department of Mathematics, Saint Xavier University, Chicago, IL, 60655, USA, wazwaz@sxu.edu
References
  • [1] M. Błaszak, B. Szablikowski, B. Silindir, Appl. Math. Comput. 219, 1866 (2012) http://dx.doi.org/10.1016/j.amc.2012.08.028[Crossref]
  • [2] W. X. Ma, B. Fuchssteiner, Chaos Soliton. Fract. 7, 1227 (1996) http://dx.doi.org/10.1016/0960-0779(95)00104-2[Crossref]
  • [3] W. X. Ma, Z. -N. Zhu, Comput. Math. Appl. 60, 2601 (2010) http://dx.doi.org/10.1016/j.camwa.2010.08.076[Crossref]
  • [4] Y. Zhang, H. Tam, J. Math. Phys. 51, 043510 (2010) http://dx.doi.org/10.1063/1.3374664[Crossref]
  • [5] Y. Fa-Jun, L. Li, Phys. Lett. A 373, 1632 (2009) http://dx.doi.org/10.1016/j.physleta.2009.03.002[Crossref]
  • [6] Y. Fa-Jun, Chin. Phys. B 21, 010201 (2012) http://dx.doi.org/10.1088/1674-1056/21/1/010201[Crossref]
  • [7] C. M. Khalique, Filomat 26, 957 (2012) http://dx.doi.org/10.2298/FIL1205957K[Crossref]
  • [8] C. M. Khalique, A. Biswas, Int. J. Theor. Phys. 48, 3110 (2009) http://dx.doi.org/10.1007/s10773-009-0107-x[Crossref]
  • [9] C. M. Khalique, A. Biswas, Phys. Lett. A, 373, 2047 (2009) http://dx.doi.org/10.1016/j.physleta.2009.04.011[Crossref]
  • [10] B. B. Kadomtsev, V. I. Petviashvili, Sov. Phys. Dokl. 15, 539 (1970)
  • [11] R. Hirota, M. Ito, J. Phys. Soc. Jpn. 52, 744 (1983) http://dx.doi.org/10.1143/JPSJ.52.744[Crossref]
  • [12] R. Hirota, Prog. Theor. Phys. 52, 1498 (1974) http://dx.doi.org/10.1143/PTP.52.1498[Crossref]
  • [13] A. M. Wazwaz, Phys. Scripta 86, 065007 (2012) http://dx.doi.org/10.1088/0031-8949/86/06/065007[Crossref]
  • [14] A. M. Wazwaz, Phys. Scripta 86, 035007 (2012) http://dx.doi.org/10.1088/0031-8949/86/03/035007[Crossref]
  • [15] A. M. Wazwaz, Cent. Eur. J. Phys. 10, 1013 (2012) http://dx.doi.org/10.2478/s11534-012-0037-8[Crossref]
  • [16] A. M. Wazwaz, Cent. Eur. J. Phys. 9, 49 (2011) http://dx.doi.org/10.2478/s11534-010-0056-2[Crossref]
  • [17] A. M. Wazwaz, Math. Method. Appl. Sci. 35, 845 (2012) http://dx.doi.org/10.1002/mma.1616[Crossref]
  • [18] A. M. Wazwaz, Appl. Math. Comput. 204, 817 (2008) http://dx.doi.org/10.1016/j.amc.2008.07.025[Crossref]
Document Type
Publication order reference
Identifiers
YADDA identifier
bwmeta1.element.-psjd-doi-10_2478_s11534-013-0183-7
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.